Jump to content

Legal action?


nicolantana
 Share

Recommended Posts

I've been largely anhedonic for over a year and it is hell on earth

 

It seems many many people go through this torture.

 

Anyone have any two cents on legal action??

 

I'M from Ireland, I've contacted the number one legal experts on medical negligence and I'm considering waging war ūüėČ

 

Not sure if I'll get satisfaction but worth a look

late July...lexapro 10 seroquel 25.....due to mild depression......adverse reaction, suicidal thoughts, hospitalization

August....felt that meds were ripping stomach apart....docs didn't believe me..upped meds to seroquel 125, lexapro 20, mirtazapine 30, olanzapine 20....stayed on these drugs unitl mid november......severe anhedonia all the time...mid novemeber 2016 , began taper.....very small windows of emotion...Christmas....off everything by Christmas day......last six weeks, cried and laughed on a number of occasions for first time since taking initial meds....8 occasions of strong emotion over 6 weeks in ealry 2016.......doubting recovery......

BIG WINDOW IN july 2017, felt incredible, lasted a month or so, felt close to recovered...window left, september to Chrimstas 17 was anhedonic hell.....Turn of the year, January 2018, some very strong days (a window) offering renewed hope

back to hell until late February 2018, strong 10 day window....followed by anhedonic wave for 7 months straight! not a flicker of normalcy

September 2018 ...incredible window...followed by three month wave.January 2019.... a strong window

window subsided, but new baseline was higher.....life since January 2019 ( 9 months and counting) has been far better. Complete anhedonia is gone!! God, I've tears writing that. I am far from recovered, but far from hell...to use a scale, if life is rated out of a hundred, I was about minus 50 for the majority of 2 years..I know feel about 30 per cent of self, experiences intermittent flickers of normal life regularly....My days have more quality and I am optimistic of recovery. 

 

 

Link to comment
Share on other sites

  • ChessieCat changed the title to My friends, legal action for Anhedonia?

From;

http://www.anhedoniasupport.com/  i have read that "training your brain" might be the solution to anhedonia. I am a victim of anhedonia too. You should ask your doctor for cognitive brain training support.

I remember having dr kawashima's brain training "game" somewhere, i should give it a try and report them here.

 

what do you mean by legal action? I dont understand because my motherlanguage isnt english.

Zyprexa was first: started 23 of february 10 mg Only for few weeks 1-2w.

truxal and levozin were for my sleeping problem for only few weeks also.

Abilify:  2mg started march/2017 at first for few weeks and then injection 300-400mg april/2017 to july/2017

Risperdal: 1.0 mg, started 18th of july to this day.

Link to comment
Share on other sites

Hi nicolantana. I wish you well, and I do sympathise, as I believe I have the same result from using these meds as you. When you say "largely anhedonic", is there anything at all that makes you happy like you remember you used to be, never mind feeling good emotions like love or empathy?

Link to comment
Share on other sites

Hey...nothing that makes me feel good in this anhedonjc state. Completely out of my control. But I am having some windows...when I have these windows....music nature people TV everything makes me feel good. But this is rare apart from one big window in the summer.

 

And you? Think I read you're page....went through something similar but feeling emotions again?

late July...lexapro 10 seroquel 25.....due to mild depression......adverse reaction, suicidal thoughts, hospitalization

August....felt that meds were ripping stomach apart....docs didn't believe me..upped meds to seroquel 125, lexapro 20, mirtazapine 30, olanzapine 20....stayed on these drugs unitl mid november......severe anhedonia all the time...mid novemeber 2016 , began taper.....very small windows of emotion...Christmas....off everything by Christmas day......last six weeks, cried and laughed on a number of occasions for first time since taking initial meds....8 occasions of strong emotion over 6 weeks in ealry 2016.......doubting recovery......

BIG WINDOW IN july 2017, felt incredible, lasted a month or so, felt close to recovered...window left, september to Chrimstas 17 was anhedonic hell.....Turn of the year, January 2018, some very strong days (a window) offering renewed hope

back to hell until late February 2018, strong 10 day window....followed by anhedonic wave for 7 months straight! not a flicker of normalcy

September 2018 ...incredible window...followed by three month wave.January 2019.... a strong window

window subsided, but new baseline was higher.....life since January 2019 ( 9 months and counting) has been far better. Complete anhedonia is gone!! God, I've tears writing that. I am far from recovered, but far from hell...to use a scale, if life is rated out of a hundred, I was about minus 50 for the majority of 2 years..I know feel about 30 per cent of self, experiences intermittent flickers of normal life regularly....My days have more quality and I am optimistic of recovery. 

 

 

Link to comment
Share on other sites

I think legal action is difficult. I try also, I think in US it would be easier as there are a lot of psychiatrists who could confirm that you are going through withdrawal, for me in my country the most problematic is to find someone who would confirm you that your problems are from.withdrawal. Most doctors keep together with pharma industry and say your problems come from relapse/your own illness.

05/2013 Lyrica 100 mg / per day for pain + PGAD resulting from caesarian delivery11/2014 started to taper: 50 mg per day/ for one week then c/tafter one month reinstated at 50 mg /per days of 10 July 2015 drug free-

symptoms OCD

Link to comment
Share on other sites

  • Altostrata changed the title to Legal action?

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy